# SDR 9606936302

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR MOUNTED EMERGENCY PATH LIGHTS AT SEAT ROWS 51L THROUGH 63L WERE FOUND INOPERATIVE.  RECONNECTED CONNECTOR PIN AT SEAT ROW 63L AND OPERATIONAL CHECK OK.
